# SDR SWAA2025071089286

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8942L
- Make and model: Boeing 737-8
- Aircraft serial: 68626
- Aircraft time: 1,094 hours, 589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE L/H AFT FLIGHT ATTENDANT FLASHLIGHT INOP.   REMOVED AND REPLACED LT AFT FA FLASHLIGHT ASSY IAW AMM 25-64-00.
